# SDR SIMA20120915001

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 20,518 hours, 17,406 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1452148940380057
- Part serial: 7688
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4208 THE CREW REPORTED THAT ON CLIMBOUT AT APPROX 225 KNOTS THE CREW HEARD A LOUD BANGING FROM NOSE GEAR AREA IT INCREASED AS THEY ACCELERATED TO 240 KNOTS.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO BWI.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND NOSE LANDING GEAR UPLOCK SWITCH POO42 FAULTY.  REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH POO47 AND  SAME HARNESS IAW EMB 145 AMM# 32-61-01/32-62-00.  INSPECTED ALL LANDING GEAR UPLOCK SWITCHES CHECKED GOOD IAW SWPM # 20-50-00.  EXTENSION AND RETRACTION TEST GOOD IAW EMB 145 AMM # 32-30-00/32-62-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
